# SDR DALA2016120509547

- Difficulty date: December 3, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N948DL
- Make and model: Doug MD-88
- Aircraft serial: 49879
- Aircraft time: 70,500 hours, 52,893 cycles
- System (JASC): 5260 · Entrance Stairs
- Part: Actuator
- Condition: Leaking
- Location: Airstair Door
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

DURING APPROACH, FLIGHT ATTENDANTS REPORTED A BURNING ODOR IN THE FORWARD GALLEY. MAINTENANCE FOUND HYDRAULIC FLUID IN THE APU INLET. DETERMINED THE SOURCE TO BE A LEAKING VENTRAL AIR STAIR ACTUATOR. THE ACTUATOR WAS REPLACED AND DUCT CLEANING AND BURNOUT WAS COMPLETED. (LP# 9137404)
